MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI SIEMENS
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/16/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The acist angiographic injection system, model cvi siemens, serial number (b)(4) was requested to be returned for evaluation on (b)(6) 2020, and has not yet been received.The consumable kits used during the procedure were discarded by the user facility.The lot numbers of the consumable kits used during the event were provided.Review of the manufacturing records will be completed.Copies of the cine-angiograms have been requested to be returned to acist for the acist medical advisory board's evaluation.The acist clinical specialist completed an onsite follow-up visit with this user facility.Upon completion of the investigation, a follow-up report will be submitted to fda.
 
Event or Problem Description
During a left ventricle and coronary catheterization (lvc) for elevated stress, a coronary dissection of the left main artery occurred after the second injection of the left coronary system.The patient's condition during and after the event was stable.The patient experienced chest pain for a period subsequent to the event.The patient was transferred to another hospital, and it was reported by the acist clinical specialist that the patient is deceased.
 
Additional Manufacturer Narrative
H3: the acist angiographic injection system, model cvi siemens, serial number: (b)(6), was returned to acist on december 21, 2020.The injector system was functionally tested and met the pre-established specifications.Review of the device history records for the cvi consumable kit lots used during the event; acist single-use manifold kit, model: bt2000, lot: 24020d, and acist angiotouch hand controller kit, model: at-p65, 21620t, will be submitted in a follow-up report.The cine-angiograms were not returned for evaluation therefore could not be reviewed by the acist medical advisory board member.
 
Additional Manufacturer Narrative
H2: the consumable kits were discarded by the user facility; the lots numbers of the consumable kits were provided.A review of the device history records was completed on february 05, 2021, for the following cvi consumable kit lots used during the event: acist single-use manifold kit, model: bt2000, lot: 24020d, and acist angiotouch hand controller kit, model: at-p65, 21620t.This review confirmed that there were no manufacturing quality issues for these lots related to the reported event.Based on testing and evaluation of this cvi injection system, there is no evidence of device malfunction related to the reported event.There were no cine-angiograms available for the acist medical advisory board member to review.This report is closed.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key10997296
Report Number2134243-2020-00012
Device Sequence Number10938662
Product Code DXT
UDI-Device Identifier10841716101905
UDI-Public(01)10841716101905(11)191217
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K010390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCVI SIEMENS
Device Catalogue Number014657
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
11/16/2020
Initial Report FDA Received Date12/13/2020
Supplement Report FDA Received Date02/02/2021
02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL.; HEPARIN.; MEDTRONIC 3J GUIDEWIRE LOT GFES2401.; TERUMO GLIDESHEATH.; TERUMO GUIDE CATHETER.; VERAPAMIL.; VERSED.; VISIPAQUE.
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient Weight79